Computing unstable manifolds of periodic orbits in delay differential equations

B Krauskopf, K Green

Research output: Contribution to journalArticle (Academic Journal)

24 Citations (Scopus)
Translated title of the contributionComputing unstable manifolds of periodic orbits in delay differential equations
Original languageEnglish
Pages (from-to)230 - 249
Number of pages20
JournalJournal of Computational Physics
Volume186 (1)
DOIs
Publication statusPublished - 20 Mar 2003

Bibliographical note

Publisher: Academic Press

Cite this